Previous |  Up |  Next

Article

Keywords:
higher order functional-differential equation; Dirichlet boundary value problem; strong singularity; Fredholm property; a priori boundedness principle
Summary:
The a priori boundedness principle is proved for the Dirichlet boundary value problems for strongly singular higher-order nonlinear functional-differential equations. Several sufficient conditions of solvability of the Dirichlet problem under consideration are derived from the a priori boundedness principle. The proof of the a priori boundedness principle is based on the Agarwal-Kiguradze type theorems, which guarantee the existence of the Fredholm property for strongly singular higher-order linear differential equations with argument deviations under the two-point conjugate and right-focal boundary conditions.
References:
[1] Agarwal, R. P.: Focal Boundary Value Problems for Differential and Difference Equations. Mathematics and Its Applications Dordrecht: Kluwer Academic Publishers (1998). MR 1619877 | Zbl 0914.34001
[2] Agarwal, R. P., Kiguradze, I.: Two-point boundary value problems for higher-order linear differential equations with strong singularities. Bound. Value Probl., Article ID 83910 (2006), pp. 32. MR 2211396 | Zbl 1137.34006
[3] Agarwal, R. P., O'Regan, D.: Singular Differential and Integral Equations with Applications. Dordrecht: Kluwer Academic Publishers (2003). MR 2011127 | Zbl 1055.34001
[4] Bravyi, E.: A note on the Fredholm property of boundary value problems for linear functional-differential equations. Mem. Differ. Equ. Math. Phys. 20 (2000), 133-135. MR 1789344 | Zbl 0968.34049
[5] Kiguradze, T. I.: On conditions for linear singular boundary value problems to be well posed. Differ. Equ. 46 187-194 (2010), translation from Differ. Uravn. 46 (2010), 183-190. DOI 10.1134/S0012266110020047 | MR 2677145 | Zbl 1203.34037
[6] Kiguradze, I.: On two-point boundary value problems for higher order singular ordinary differential equations. Mem. Differ. Equ. Math. Phys. 31 (2004), 101-107. MR 2061760 | Zbl 1074.34020
[7] Kiguradze, I. T.: On a singular multi-point boundary value problem. Ann. Mat. Pura Appl., IV. Ser. 86 (1970), 367-399. DOI 10.1007/BF02415727 | MR 0271449 | Zbl 0251.34012
[8] Kiguradze, I.: Some optimal conditions for the solvability of two-point singular boundary value problems. Funct. Differ. Equ. 10 (2003), 259-281. MR 2017411 | Zbl 1062.34017
[9] Kiguradze, I. T.: Some Singular Boundary Value Problems for Ordinary Differential Equations. Tbilisi University Press (1975), Russian. MR 0499402
[10] Kiguradze, I.: The Dirichlet and focal boundary value problems for higher order quasi-halflinear singular differential equations. Mem. Differential Equ. Math. Phys. 54 (2011), 126-133. MR 2919691
[11] Kiguradze, I. T., Chanturiya, T. A.: Asymptotic Properties of Solutions of Nonautonomous Ordinary Differential Equations. Translation from the Russian. Mathematics and Its Applications. Soviet Series. 89 Dordrecht, Kluwer Academic Publishers (1993). MR 1220223
[12] Kiguradze, I., Půža, B., Stavroulakis, I. P.: On singular boundary value problems for functional-differential equations of higher order. Georgian Math. J. 8 (2001), 791-814. MR 1884501 | Zbl 1011.34056
[13] Kiguradze, I., Tskhovrebadze, G.: On two-point boundary value problems for systems of higher order ordinary differential equations with singularities. Georgian Math. J. 1 (1994), 31-45. DOI 10.1007/BF02315301 | Zbl 0804.34023
[14] Lomtatidze, A. G.: A boundary value problem for nonlinear second order ordinary differential equations with singularities. Differ. Equations 22 (1986), 301-310 translation from Differ. Uravn. 22 (1986), 416-426. MR 0835774 | Zbl 0625.34012
[15] Mukhigulashvili, S.: On one estimate for solutions of two-point boundary value problems for strongly singular higher-order linear differential equations. Mem. Differential Equ. Math. Phys. 58 (2013).
[16] Mukhigulashvili, S.: Two-point boundary value problems for second order functional differential equations. Mem. Differ. Equ. Math. Phys. 20 (2000), 1-112. MR 1789341 | Zbl 0994.34052
[17] Mukhigulashvili, S., Partsvania, N.: On two-point boundary value problems for higher order functional differential equations with strong singularities. Mem. Differ. Equ. Math. Phys. 54 (2011), 134-138. MR 3026940
[18] Mukhigulashvili, S., Partsvania, N.: Two-point boundary value problems for strongly singular higher-order linear differential equations with deviating arguments. Electron. J. Qual. Theory Differ. Equ. 38 (2012), 1-34. DOI 10.14232/ejqtde.2012.1.38 | MR 2920961
[19] Parstvania, N.: On extremal solutions of two-point boundary value problems for second order nonlinear singular differential equations. Bull. Georgian Natl. Acad. Sci. (N.S.) 5 (2011), 31-36. MR 2883772
[20] Partsvania, N.: On solvability and well-posedness of two-point weighted singular boundary value problems. Mem. Differ. Equ. Math. Phys. 54 (2011), 139-146. MR 3026941
[21] Půža, B.: On a singular two-point boundary value problem for a nonlinear mth-order differential equation with deviating arguments. Georgian Math. J. 4 (1997), 557-566. DOI 10.1023/A:1022107625905 | MR 1478554
[22] Půža, B., Rabbimov, A.: On a weighted boundary value problem for a system of singular functional-differential equations. Mem. Differ. Equ. Math. Phys. 21 (2000), 125-130. Zbl 0984.34057
[23] Rachůnková, I., Staněk, S., Tvrdý, M.: Singularities and Laplacians in Boundary Value Problems for Nonlinear Ordinary Differential Equations. Handbook of differential equations: ordinary differential equations. Vol. III Handb. Differ. Equ., Elsevier/North-Holland, Amsterdam (2006). MR 2457638
[24] Rachůnková, I., Staněk, S., Tvrdý, M.: Solvability of Nonlinear Singular Problems for Ordinary Differential Equations. Contemporary Mathematics and Its Applications, 5 Hindawi Publishing Corporation, New York (2008). MR 2572243
[25] Schwabik, Š., Tvrdý, M., Vejvoda, O.: Differential and Integral Equations. Boundary Value Problems and Adjoints. D. Reidel Publishing Co. Dordrecht, Boston, London (1979). MR 0542283 | Zbl 0417.45001
Partner of
EuDML logo